Skip to content

Results on the Grundy Chromatic Number of Graphs

Zaker, M. (2006). Results on the Grundy Chromatic Number of Graphs. Discrete Mathematics, 306(23), 3166-3173.

Type
Journal article
Intellectual base
Primary research
Year
2006
Volume
306
Issue
23
Pages
3166-3173
DOI
10.1016/j.disc.2005.06.044
DOI registrant
Elsevier
Link
https://doi.org/10.1016/j.disc.2005.06.044

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c7f99c7cf8d8 · see in the full table